# SDR QMLA2016112616135

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N253LF
- Make and model: Snias AS350B3
- Aircraft serial: AS7158
- Aircraft time: 2,127 hours, 4,916 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fastener
- Part number: 133800ROBY
- Condition: Missing
- Location: Cover Plate
- Component: Cover Plate
- Component part number: 350A762395003
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: B, C

## Discrepancy

PILOT BEGAN EXPLAINING THE PROBLEM HE ENCOUNTERED. REMOVING THE PANELS FOR FURTHER INSPECTION OF THE PEDAL ASSEMBLIES. THE PILOT AND MYSELF NOTICED THE CLEAR CIRCUIT BREAKER COVER WASN'T SECURED IN PLACE AND WAS INTERFERING WITH THE PEDAL TRAVEL. IT WAS DETERMINED AFTER FURTHER INSPECTION OF THE AIRCRAFT THAT THE COVER PLATE NOT BEING SECURE WAS THE ISSUE. REINSTALLED COVER PLATE AND INSTALLED TWO MISSING PUSH FASTENERS, OPS CHECKED MOVEMENT OF PEDALS.
